# SDR SIMA20150219004

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 10,735 hours, 6,966 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT STATUS IN FLIGHT.   FOUND BRAIDED HARNESS ON ELEMENT, ADJUSTED HARNESS & ACCOMPLISHED OPS CHECK GOOD IAW AMM 26-10-00.
